# SDR 02338309

- Difficulty date: December 4, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N309UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41022
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: TY175603C
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

After take-off at flap retraction, the crew reported that the flaps would not retract beyond nine degrees.  The flight returned to IAD and landed without further incident.  Maintenance personnel removed and replaced the flap control unit.  Operational checks were satisfactory and the aircraft was returned to service.
